# SDR CA960620021

- Difficulty date: June 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 757236
- Engine: Rroyce RB211535E4
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Assembly
- Part number: 321N53217
- Condition: Seal Damage
- Location: Eng Bleed
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

(CAN) SIGN OF OVERHEAT DETECTED AT ENGINE OUTBOARD 'C' DUCT ACCESS PANEL, TOP. AIR OFF TAKE DUCT ASSEMBLY FROM HP6 STAGE WAS LEAKING HOT AIR. DUCT REMOVED AND DETERIORATED EXPANSION JOINT SEAL WAS FOUND. OTHER SIGNS OF OVERHEAT DETECTED, THRUST REVERSER HYDRAULIC HOSES REPLACED AS PRECAUTION.
